# SDR TWAA9916801

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 30
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LAST SECTION OF CABIN EGRESS LIGHTS AT ROW 30 WERE INOPERATIVE.  REPAIRED THE TRACK FEEDER CABLE.  CHECK-C 9-8-99 MCI.
